# SDR NSVA2011387

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 190
- Aircraft time: 8,499 hours, 8,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF LT CARGO DOOR OUTER SKIN AND FORMING STRUCTURE SUSTAINED IMPACT DAMAGE.  REFER TO: TD 400-52-10-04 AND RD 8/4-52-517 ISSUE 1 FOR CORRECTIVE ACTION UNDER CONTROL # 4190-13.
